# SDR GLBA2013040100221

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 33,859 hours, 45,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT THAT THE MAIN DOOR HANDLE FELL OFF.  MX REPLACED THE DOOR HANDLE, OPS CHECKED GOOD.
